Rash is found among people who take Sulfamethoxazole And Trimethoprim, especially for people who are male, 60+ old , have been taking the drug for < 1 month, also take medication Prednisolone, and have Prophylaxis . We study 5,127 people who have side effects while taking Sulfamethoxazole and trimethoprim from FDA and social media. Among them, 327 have Rash. Find out below who they are, when they have Rash and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Sulfamethoxazole and trimethoprim has active ingredients of sulfamethoxazole; trimethoprim. It is often used in preventive health care. (latest outcomes from Sulfamethoxazole and trimethoprim 5,572 users)
Rash has been reported by people with breathing difficulty, fever, pain, drug ineffective, itching (latest reports from 170,463 Rash patients).
On Aug, 17, 2016
5,127 people reported to have side effects when taking Sulfamethoxazole And Trimethoprim.
Among them, 327 people (6.38%) have Rash
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
A rash suddenly started to appear on my face (mostly forehead) around 6 months ago. It's red with tiny bumps in various spots, and some larger pimple-like bumps have recently started to appear. It was diagnosed as seborrheic dermatitis. It's not classic seborrheic dermatitis in that it doesn't itch and isn't flaking at all. I've been experimenting, and am hoping someone here has some experience that will be helpful to me. I have oily skin that I wash twice daily, once with a salicylic acid scrub, and once with Cetaphil lotion. I was prescribed (generic) Lotrisone and Ketoconazole by a dermatologist. He strongly favored Ketoconazole, but it doesn't help and actually seems to cause pimples and to make it spread. Lotrisone keeps it under control, but the rash returns as soon as I stop using it. I discovered recently that sun exposure can clear it up completely without medication. Does this sound familiar to anyone? Am I stuck with this (and using a steroid cream) for the rest of my life, or is there something like a "cure" or effective over-the-counter treatment that doesn't involve steroids? I'll try to upload a photo of what it looked like before I started to treat it (after a period of experimenting with Ketoconazole-only for 2 weeks, it's currently much worse). I'm a 63-year-old male in good health with Mediterranean ancestry. Thanks ahead of time.
I have shortness of breath, a bad cough, loss of taste, slight numbness all over, dizziness, light headedness, a rash on my stomach, and fatigue. I have been taking the medication for 4 1/2. The pharmacist instructed me to stop taking it and sold me an allergy medication to treat symptoms. Hoping my sense of taste will come back and there isn't extensive damage to my lungs, as I've read shortness of breath can indicate that.
How do I get rid of the huge rash on my legs which I think is from Metformin? The rash on my arms which covered an area about 3" x 8" went away with steroid cream from the dermatologist. Nothing helps the rash on my legs which is round or oval-shaped red ar, rough areas. Very red, dry and ...
Has anyone else experienced a rash from being on metoprolol? I have been on it for years and developed a rash on my legs. The rash cleared up with steroid cream but has now started on my arms, lower back, and neck.
a week after receiving IM quinine I just started having rash on both thigh on the exact sites where quinine was injected. my rash is increasing in size day by day but it is not septic do I don't know what to do. help please
While taking cymbalta I developed a severe sensitivity to sunlight. I stopped taking it almost 2 months ago and my rash is back with a vengeance. It looks like a have a bad sunburn. My face is slightly swollen, red batches which started small then the skin flaked. Now almost my entire face and ...
Hi, I don't know if I have a rash from this or not. Last night I itched what I thought was a small mosquito bite [ 10 hours ago] but it is now about 2 inches in diameter. I have been on IC Bupropion only 3 days. Is this what anyone else has encountered?
Hi..Im Jan... I took Indapamide for 10 days and on the morning of the 10th day I developed a terrible rash ..hot and itchy all over my body especially face neck scalp arms chest... it looks and feels really terrible.. wondering if anyone else has experience a reaction to Indapamide for blood ...
i was diagonised on 5th July 2016 and am on Teevir (Generic of Atripla) since 13th July 2016 I got the rash on both upper arms , chest and little on back starting day 6 of ART. Was prescribed Prednisone and Cetrizine along with Hydrochloric Acid tabs and an application. The rashes ...
I have Crohns & have been on Humira since Septemper 2015 & thougt it good until a few months ago when I developed a rash near my elbows , Under my arm pits & breast which went away after some time but now I have a rash in the small of my back, my belly ,under my base plate ( I have a stoma), on ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.